Prozac question: Hey everyone! I was on... - Anxiety and Depre...

Anxiety and Depression Support
44,176 members45,833 posts

Prozac question

Marebear913
Marebear913

Hey everyone! I was on 10mg of Prozac for a week, then my doctor to take it up to 20mg. So yesterday evening I took the 20mg and when I woke up this morning my anxiety was extremely high, I was lightheaded, nervous feeling, jelly legs and nauseous. Would those be the side effects of upping the Prozac from yesterday evening? It freaked me out and I had a breakdown because I was so scared and told my husband that I am going back down to 10mg so I don't feel that way again but he wants me to push through it because they will eventually fade away.. Anyone ever get those symptoms when upping their dose on Prozac? I feel horrible :(

13 Replies
oldestnewest
Hidden
Hidden

I agree with you! 😉 10mg might be all you need...trust your instincts 🌝

Yes, Prozac caused me to be very antsy - could not stop pacing. ER doctor told me to stop it immediately and switch to a calming SSRI. Those are Paxil, Zoloft and maybe some others.

I was on it back in 1999 and I felt great but ate everything in site!! My weight gain was horrific!! I gained so much I was almost 300 lbs!😱😱 Eventually got off it lost 120 pds and got back to 155 lbs. Have you noticed any weight gain? If 10 mg works I'd stay on that. Your husband ismy taking it so he doesn't understand. Trust your gut!!!☺

No weight gain for me. I’ve only been on Prozac a few weeks and started on 10mg then she wanted me on 20 and I just felt so off today and feeling like I’m gonna faint and hot flashes.

Oh yea then definitely stick with 10 mg for right now just to be safe!! If you've only been on a weeks then just relax and stay at 10 mg. That might be all that you need to feel good☺☺ Does it help??

I’m not really sure yet.. I’ve haven’t had any bad side effects from 10mg but not sure if it’s fully kicked in yet, might take a few more weeks

I'd ask your Dr how soon will you notice feeling better. I think I took 60 mg. I felt on top of the world! Just ate way to many sugary treats😱

She said it would take 4-6 weeks before I see a difference and I’ve only been on it for about 2 weeks

If it wasn't for that horrific weight gain I would of stuck with it. I thought it worked great. Hang in there ok☺

Lins345
Lins345
in reply to Marebear913

It's a rare antidepressant that doesn't cause weight gain, can cause weight loss in some

I was on Prozac and I never felt better or worse. I would call your doctor ASAP and ask what to do. Don't let it go!

I was on Prozac but it made me feel very disconnected after a few weeks. I stayed on it for about 5 weeks and decided it wasnt helping my anxiety. My psychologist agreed and it has been over a year since I tried it and I am better of it then on it. Give it atleast a month to see if you feel better.

I agree!

You may also like...